MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET

EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Catalog Number 320-02-42
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 04/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported was likely the result of calcification of the deltoid, which led to repeated dislocation of the shoulder.This is a clinical event that does not appear to be related to the design, manufacturing, or reasonably foreseeable misuse of the devices.Therefore, dhrs and sterilization records will not be reviewed.In a review of the labeling and ifu 700-096-060 rev.M - contraindication - inadequate or malformed bone that precludes adequate support or fixation of the prosthesis.Also, as part of the pre-operative assessment, the surgeon must ensure that no biological, biomechanical, or other factors exist that might adversely affect the surgery and/or the postoperative period.Surgical interventions/revisions are well known risks for joint arthroplasty.Concomitant medical devices: 320-10-05, 5698051 - humeral tray, +5; 320-42-00, 5899120 - humeral liner, 42mm, +0; 320-20-00, not reported - torque screw; 320-15-05, 5828006 - glenosphere locking screw; 320-15-06, 5259280 - sup/post aug baseplate; 320-15-34, 5771383 - 34mm screw; 320-15-34, 5840229 - 34mm screw; 320-20-18, 5860034 - 18mm screw; 320-20-26, 5766482 - 26mm screw; 320-11-00, not reported - 11mm screw.
 
Event or Problem Description
Revision performed on (b)(6) 2019.This shoulder was dislocating due to calcification of the deltoid which kept pushing the humerus anterior and dislocating the shoulder.

Brand Name
EQUINOXE
Common Device Name
RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8633198
Report Number1038671-2019-00284
Device Sequence Number11173734
Product Code KWT
UDI-Device Identifier10885862186768
UDI-Public10885862186768
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-02-42
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2019
Initial Report FDA Received Date05/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight74